# SDR SIMA20120309006

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 30,273 hours, 28,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: LA3015
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2787 THE FLIGHT ATTENDANT WAS UNABLE TO OPEN CABIN DOOR AT THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CABIN DOOR ROLLERS IAW ETN-EM-53-068R1.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
